# SDR COEA2023051604913

- Difficulty date: March 24, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,786 hours, 37,612 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: S53571101200
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NTERNAL FUSELAGE SKIN BETWEEN FRAMES 23-24 AND STRINGERS 2AR-3R HAS LEVEL 2 CORROSION.  REPAIRED PER SRAS ES_00214692_01...20657 ISSUE A, DATED 5/9/2023.
